| Medical Device Problem Codes |
Computer Software Problem (1112); Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Customer alleged that the tdc (treatment delivery console) froze before the setup scan was complete.The gantry panels then showed "radiating".Currently, there is no known injury to the patient.This issue is under investigation.
Event or Problem Description
The tdc (treatment delivery console) froze at the end of kvct and the gantry panels showed "radiating".
Additional Manufacturer Narrative
"customer alleged that the tdc froze before the setup scan was complete.The gantry panels then showed "radiating".There are no known injuries.The investigation found that when the issue occurs, the scs appears to hang immediately after kv delivery completes.The couch continues to move into the bore until the user intervenes or the couch reaches the end stop.Possible causes include a deadlock or an unhandled exception that causes several threads to go down.In all instances, kv radiation stops at the expected time (before the issue arises).An anomaly was identified.Total risk is acceptable.The customer can clear the issue with a reboot.In conclusion, there have been no injuries.The system has been rebooted and no further actions are required.The issue is being tracked and fixed through the anomaly.".